skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Exact solution for the Poisson field in a semi-infinite strip

Abstract

Not provided.

Authors:
ORCiD logo;
Publication Date:
Research Org.:
Massachusetts Inst. of Technology (MIT), Cambridge, MA (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1535700
DOE Contract Number:  
FG02-99ER15004
Resource Type:
Journal Article
Journal Name:
Proceedings of the Royal Society. A. Mathematical, Physical and Engineering Sciences
Additional Journal Information:
Journal Volume: 473; Journal Issue: 2200; Journal ID: ISSN 1364-5021
Publisher:
The Royal Society Publishing
Country of Publication:
United States
Language:
English
Subject:
Science & Technology - Other Topics

Citation Formats

Cohen, Yossi, and Rothman, Daniel H. Exact solution for the Poisson field in a semi-infinite strip. United States: N. p., 2017. Web. doi:10.1098/rspa.2016.0908.
Cohen, Yossi, & Rothman, Daniel H. Exact solution for the Poisson field in a semi-infinite strip. United States. doi:10.1098/rspa.2016.0908.
Cohen, Yossi, and Rothman, Daniel H. Sat . "Exact solution for the Poisson field in a semi-infinite strip". United States. doi:10.1098/rspa.2016.0908.
@article{osti_1535700,
title = {Exact solution for the Poisson field in a semi-infinite strip},
author = {Cohen, Yossi and Rothman, Daniel H.},
abstractNote = {Not provided.},
doi = {10.1098/rspa.2016.0908},
journal = {Proceedings of the Royal Society. A. Mathematical, Physical and Engineering Sciences},
issn = {1364-5021},
number = 2200,
volume = 473,
place = {United States},
year = {2017},
month = {4}
}

Works referenced in this record:

Diffusion-Controlled Reactions
journal, October 1983


Poisson growth
journal, November 2014


Exact solutions and physical analogies for unidirectional flows
journal, June 2016


Bifurcation dynamics of natural drainage networks
journal, December 2013

  • Petroff, Alexander P.; Devauchelle, Olivier; Seybold, Hansjörg
  • Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, Vol. 371, Issue 2004
  • DOI: 10.1098/rsta.2012.0365

Stress intensity factor of mode-III cracks in thin sheets
journal, February 2011


Ramification of stream networks
journal, December 2012

  • Devauchelle, O.; Petroff, A. P.; Seybold, H. F.
  • Proceedings of the National Academy of Sciences, Vol. 109, Issue 51
  • DOI: 10.1073/pnas.1215218109

Path selection in the growth of rivers
journal, November 2015

  • Cohen, Yossi; Devauchelle, Olivier; Seybold, Hansjörg F.
  • Proceedings of the National Academy of Sciences, Vol. 112, Issue 46
  • DOI: 10.1073/pnas.1413883112

Growth laws for channel networks incised by groundwater flow
journal, February 2009

  • Abrams, Daniel M.; Lobkovsky, Alexander E.; Petroff, Alexander P.
  • Nature Geoscience, Vol. 2, Issue 3
  • DOI: 10.1038/ngeo432

Ein Ergänzungssatz zur Cauchyschen Integraldarstellung analytischer Funktionen, Randwerte betreffend
journal, December 1908

  • Plemelj, J.
  • Monatshefte für Mathematik und Physik, Vol. 19, Issue 1
  • DOI: 10.1007/BF01736696

Fingering Instability in Combustion
journal, November 1998


On brittle cracks under longitudinal shear
journal, January 1961


Path Selection in a Poisson field
journal, November 2016


Brittle fracture of solids with arbitrary cracks
journal, December 1974

  • Gol'dstein, R. V.; Salganik, R. L.
  • International Journal of Fracture, Vol. 10, Issue 4
  • DOI: 10.1007/BF00155254